# SDR ASOA2016040414688

- Difficulty date: April 4, 2016
- Submitted: April 7, 2016
- Operation: Air carrier
- Aircraft: N844AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7317
- Aircraft time: 37,894 hours, 34,805 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unknown
- Location: Main Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR WILL NOT LOCK IN CLOSED POSITION AND WILL NOT OPEN.  C/W OPS TEST GOOD IAW AMM 52-11-02, NO DEFECT NOTED.
